# SDR 07FDEA01510

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MD10-10 ACF MODIFICATION AND REPAIR ASSESMENT PROG EXITING REPAIR ON EXTERNAL SKIN  STA 603 TO STA 617 RT SIDE BETWEEN L 43 TO L 45.  REMOVED  OLD  REPAIR (BECAUSE IS NOT COMPLIANCE WITH SRM 53-20-00 FIG 6) AND INSTALLED NEW REPAIR IAW SRM 53-20-00 FIG 6 VOL I.
